Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin itching after taking deworming medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 542 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   hello
User :   im
Doctor :   please Proceed with you Query
User :   im suferring from a skin itching im taking levosiz from 10 months and im still not relives from it
User :   it works for 24 hours and itching continues if i dont take it
Doctor :   since when are you having it and What has been the cause if you have been able to find it out
User :   no
User :   10 months
Doctor :   ok
Doctor :   does it happen after taking any particular Diet or after taking any
Doctor :   Or after doing any Act
User :   no , i had lots of worms and i had deworming done
Doctor :   ok
User :   if i stop tablets itching as well stomack upset starts
Doctor :   What Deworming Tabs have you taken ANd what has been the Dose
Doctor :   What has been the
Doctor :   How have you come to the Diagnosis of Worms
Doctor :   Were any tests Done

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor